# SDR AALA991896

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT IN CEILING JUST FORWARD OF AFT STAIR DOOR INOPERATIVE.  REPAIRED WIRING FOR EMERGENCY EXIT LIGHT IN CEILING JUST FORWARD OF AFT STAIR DOOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
